# SDR SIMA20220429011

- Difficulty date: April 29, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N228NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000545
- Aircraft time: 14,988 hours, 9,835 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 17086114001
- Condition: Corroded
- Location: Fr90-90
- Component part number: 17086114001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005 RH INTERCOSTAL SPLICE AT FR 90 CORRODED. (LEVEL 2 CORROSION)-C/A-REMOVED AND REPLACED RH INTERCOSTAL SPLICE AT FR 90 IAW EMB 175 SRM 51-40-08.
